MAUDE Adverse Event Report: SYMMETRY SURGICAL INC SYMMETRY; KERRISON RONGEUR

SYMMETRY SURGICAL INC SYMMETRY; KERRISON RONGEUR
Model Number 58-3230-BD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleged that during an anterior cervical discectomy and fusion the 9in kerrison fell apart.There was no harm to the patient.
 
Additional Manufacturer Narrative
The customer informed us that the device is not available for return, the lot number is unknown, and it is unknown when it was purchased.Without pictures of the device, the device itself, or a lot number an investigation cannot be thoroughly completed.Based on the information provided, no further actions is required.This can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or information pertinent to the investigation, a follow up report will be submitted.User facility report received report# 0100230000-2022-8004.

Brand Name
SYMMETRY
Common Device Name
KERRISON RONGEUR
Manufacturer (Section D)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
Manufacturer (Section G)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
6159645290
MDR Report Key15666410
Report Number3007208013-2022-00041
Device Sequence Number19523476
Product Code HAE
UDI-Device Identifier00887482088517
UDI-Public00887482088517
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58-3230-BD
Device Catalogue Number58-3230-BD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown